# SDR 95FDEA00282

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: BAC1510335
- Condition: Corrosion
- Location: Bs 324-339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HAT CHANNEL AT BS 324-339 RBL 16.5 WL 208.  REPLACED HAT CHANNEL AT BS 324-339 RBL 16.5 WL 208  WITH FABRICATED PART AND INSTALLED IAW FEDEX SRM 51-10-01.
